Oklahoma, 2025

Tornadoes and Flash Flooding in Oklahoma, April 19 to 20, 2025

April 19 to 20, 2025 · NWS OUN · 34 events in 14 counties and zones

A severe weather and flash flood episode occurred across central and southern portions of the WFO Norman Forecast Area from the evening of the 19th into the early morning hours of the 20th. A slow-moving upper system continued to approach the area on the 19th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
3
Injuries
2
Property damage
$2.4 million
Crop damage
None recorded
Events
34

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

A severe weather and flash flood episode occurred across central and southern portions of the WFO Norman Forecast Area from the evening of the 19th into the early morning hours of the 20th. A slow-moving upper system continued to approach the area on the 19th. This, along with strong/moist low-level ascent atop a quasi-stationary boundary, helped initiate widespread thunderstorms across the region mentioned above. Strong wind shear and instability, especially along and ahead of the surface boundary, promoted organized thunderstorms, producing hail, wind and tornadoes. A few strong tornadoes also occurred (near Courtney in Love County and Little City in Marshall County). This episode also observed the first fatal weak (F/EF0-1) tornado since 1988 across the WFO Norman Forecast Area. Flash flooding also became a concern by the late evening of the 19th, with two flood-related fatalities occurring in the city of Moore, as multiple vehicles were swept off of Eastern Avenue into a nearby creek.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 19, 5:36 PM CST, 1 hour 43 minutes earlier. Its key messages:

  • Updated at 633 PM CDT Sat Apr 19 2025
  • Showers and thunderstorms expected through Sunday.
  • Severe weather risk this afternoon and tonight, mainly across eastern portions of western-north Texas into south-central and southeast Oklahoma.
  • Heavy rainfall potential increases this evening and overnight.
Area forecast discussion, Apr 19, 5:36 PM CST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Norman OK
636 PM CDT Sat Apr 19 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 633 PM CDT Sat Apr 19 2025

- Showers and thunderstorms expected through Sunday.

- Severe weather risk this afternoon and tonight, mainly across
  eastern portions of western-north Texas into south-central and
  southeast Oklahoma.

- Heavy rainfall potential increases this evening and overnight.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 138 PM CDT Sat Apr 19 2025

The cold front remains draped across western-north Texas into south-
central Oklahoma this morning with isentropic showers overrunning
the surface front into southern and central Oklahoma. Cool post-
frontal temperatures are expected to persist across much of Oklahoma
today, with persistent low-level moisture and stratus present.
Drizzle to light rain showers are expected to continue on and off
throughout the day across northern and western Oklahoma (behind the
front). Breaking in the clouds across portions of central and north
Texas ahead of the front is giving way to increasing temperatures
warming into the 70s. Initial convection late this afternoon will
develop along the front where a differential heating boundary exists
all the way down to the Permian Basin and up into western-north
Texas. Storms will move northeast across the Red River and into
southern and central Oklahoma this evening. Forcing for ascent and
instability will reside mostly along the front and ahead of the
boundary, respectively. Thus, there remains a small corridor across
north Texas and into southern Oklahoma where the severe threat
exists, including all hazards of large hail, damaging winds and a
tornado or two. Once storms move north of the cold front, the severe
weather threat will decrease, but large hail and damaging winds will
remain possible with the presence of elevated instability in the
cooler post-frontal airmass. Continuous showers and storms, along
with heavy rainfall rates with thunderstorms, along and south/east
of the I-44 corridor will give way to an increased potential for
flooding with widespread 2 to 3 inches of rain and localized higher
amounts up to 5+ inches possible.

As the upper trough approaches late tonight, the cold front will
begin to push southward. However, continued moist isentropic lift
coupled with the forcing from the upper low will give way to
continued shower and thunderstorm activity overnight tonight. The
severe weather threat will begin to decrease into the overnight
hours with the bulk of instability to the south. Strong to isolated
severe thunderstorms may persist with hail and damaging winds will
remain the main threats, but by the early morning hours, flooding
will become the primary hazards due to hours of continued
rainfall.

&&

.SHORT TERM...
(Sunday through Monday night)
Issued at 138 PM CDT Sat Apr 19 2025

The upper trough will dig northeast across Oklahoma Sunday morning
with a Pacific front bringing in dry air from the west. Thus,
precipitation chances will diminish through the morning hours Sunday
from west to east. Lingering wrap around moisture may give way to a
few additional showers and thunderstorms across northern Oklahoma
through the early afternoon hours before all precipitation comes to
an end by Sunday evening. Clearing skies with the incoming dry
airmass will help to give way to daytime heating and highs in the
60s. Southerly return flow Monday under zonal flow aloft will give
way to pleasantly dry and warm weather with highs in the 70s.

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 215 AM CDT Sat Apr 19 2025

The next broad mid-level trough develops over the Western United
States early in the week, and a series of shortwaves are expected
to move toward the southern Plains in the southwest flow aloft
through the week. As these shortwaves eject toward the Plains,
areas of showers and storms will again affect the area as early as
Tuesday afternoon, with chances persisting through the remainder
of the week. Specific timing of the most widespread precipitation
may shift as we go forward as timing of individual shortwaves is
challenging this far in advance.

&&

.AVIATION...
(00Z TAFS)
Issued at 633 PM CDT Sat Apr 19 2025

Ceilings will be variable across the area through tonight with
some locations having LIFR/IFR ceilings. Ceilings will gradually
improve Sunday with clouds decreasing Sunday afternoon.
Showers/storms will continue across the area tonight into at least
Sunday morning. Some of the storms could produce hail and strong
variable wind gusts. Winds will shift later tonight into Sunday
as a Pacific front and sfc low moves across the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  51  63  44  74 / 100  70   0   0
Hobart OK         47  65  43  77 / 100  60   0   0
Wichita Falls TX  53  69  46  78 / 100  20   0   0
Gage OK           41  62  41  79 /  90  90   0   0
Ponca City OK     49  62  39  76 / 100  90   0   0
Durant OK         62  72  48  77 /  70  80   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ008-012-013-018>020-
     023>032-037>048-050>052.

TX...Flood Watch through Sunday evening for TXZ085-086-088>090.

&&

NEAR TERM...23
SHORT TERM...23
LONG TERM....26
AVIATION...25

In the hours before

Special weather statement, Apr 19, 6:09 PM CST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Norman OK
709 PM CDT Sat Apr 19 2025

OKZ039-045-TXZ090-200045-
Stephens OK-Jefferson OK-Clay TX-
709 PM CDT Sat Apr 19 2025

...A strong thunderstorm will impact portions of western Jefferson,
south central Stephens and northeastern Clay Counties through 745 PM
CDT...

At 708 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sugden, moving northeast at 35 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Waurika, Ryan, Addington, and Sugden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3393 9793 3402 9812 3440 9791 3437 9775
      3427 9763
TIME...MOT...LOC 0008Z 210DEG 30KT 3405 9798

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Bunker
Special weather statement, Apr 19, 6:18 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Norman OK
718 PM CDT Sat Apr 19 2025

TXZ089-090-200115-
Clay TX-Archer TX-
718 PM CDT Sat Apr 19 2025

...Strong thunderstorms will impact portions of Clay and Archer
Counties through 815 PM CDT...

At 717 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Holliday to near Olney.
Movement was east at 25 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Henrietta, Archer City, Holliday, Scotland, Windthorst, Bellevue,
Lake Arrowhead, Bluegrove, Newport, Lakeside City, Shannon, Joy, and
Vashti.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3340 9883 3380 9870 3391 9797 3347 9798
      3347 9842 3340 9842
TIME...MOT...LOC 0017Z 258DEG 23KT 3372 9863 3337 9878

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Bunker
Special weather statement, Apr 19, 6:26 PM CST, 53 minutes before
Special Weather Statement
National Weather Service Norman OK
726 PM CDT Sat Apr 19 2025

OKZ017-018-023-024-200100-
Kingfisher OK-Canadian OK-Caddo OK-Blaine OK-
726 PM CDT Sat Apr 19 2025

...A strong thunderstorm will impact portions of southwestern
Kingfisher, northeastern Caddo, southeastern Blaine and western
Canadian Counties through 800 PM CDT...

At 725 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Lookeba, moving northeast at 50 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Hinton, Geary, Okarche, Calumet, Lookeba, Bridgeport, Cedar Lake, and
Omega.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3529 9826 3539 9845 3589 9819 3577 9790
TIME...MOT...LOC 0025Z 207DEG 45KT 3541 9832

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Bunker
Special weather statement, Apr 19, 6:27 PM CST, 52 minutes before
Special Weather Statement
National Weather Service Norman OK
727 PM CDT Sat Apr 19 2025

OKZ024-025-027>029-200100-
Grady OK-Oklahoma OK-Canadian OK-Cleveland OK-McClain OK-
727 PM CDT Sat Apr 19 2025

...A strong thunderstorm will impact portions of northeastern Grady,
Oklahoma, northwestern Cleveland, southeastern Canadian and
northwestern McClain Counties through 800 PM CDT...

At 727 PM CDT, Doppler radar was tracking a strong thunderstorm over
southwestern Oklahoma City, moving northeast at 35 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Oklahoma City, western Norman, southwestern Edmond, Moore, Midwest
City, Del City, Newcastle, Bethany, Mustang, Warr Acres, The Village,
Tuttle, Spencer, Nichols Hills, Jones, Nicoma Park, Valley Brook,
Tinker Air Force Base, Forest Park, and Lake Aluma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3520 9754 3528 9774 3569 9756 3557 9726
TIME...MOT...LOC 0027Z 205DEG 31KT 3532 9760

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Bunker
Special weather statement, Apr 19, 6:57 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Norman OK
757 PM CDT Sat Apr 19 2025

OKZ019-025-200130-
Oklahoma OK-Logan OK-
757 PM CDT Sat Apr 19 2025

...A strong thunderstorm will impact portions of central Oklahoma and
south central Logan Counties through 830 PM CDT...

At 757 PM CDT, Doppler radar was tracking a strong thunderstorm over
northwestern Oklahoma City, moving northeast at 20 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Oklahoma City, Edmond, Midwest City, Del City, Warr Acres, The
Village, Spencer, Nichols Hills, Jones, Nicoma Park, Valley Brook,
Arcadia, Tinker Air Force Base, Forest Park, Lake Aluma, Smith
Village, The Capitol, The Fairgrounds, and Downtown Edmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3539 9746 3549 9762 3576 9746 3574 9730
      3561 9718
TIME...MOT...LOC 0057Z 213DEG 19KT 3548 9750

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Bunker
Special weather statement, Apr 19, 7:12 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Norman OK
812 PM CDT Sat Apr 19 2025

OKZ027-028-039-040-200145-
Grady OK-Stephens OK-Garvin OK-McClain OK-
812 PM CDT Sat Apr 19 2025

...A strong thunderstorm will impact portions of northwestern Garvin,
southeastern Grady, northeastern Stephens and southwestern McClain
Counties through 845 PM CDT...

At 812 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Bray, moving north at 50 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Lindsay, Dibble, Washington, Cole, Bradley, Criner, Cox City, Erin
Springs, and Payne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3452 9758 3456 9779 3511 9770 3505 9738
TIME...MOT...LOC 0112Z 192DEG 45KT 3463 9767

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Bunker

The radar

The Altus AFB radar (KFDR), 141 km away, was scanning. The volume nearest the first event began at 01:17 UTC.

Open the radar archive at this moment

Event by event

13 tornado, 10 hail, 6 flash flood, 3 flood, 2 thunderstorm wind. Local standard time, as filed.

Tornado, Love

When
April 19, 7:19 PM CST to 7:30 PM CST
Where
Love County, 4.98 mi WSW of Rubottom to 4.5 mi WSW of Rubottom
Rating
EF2
Path length
1.3 mi
Path width
300 yd
Property damage
$300,000
Reported by
NWS Storm Survey
Coordinates
33.916, -97.542

This tornado developed in far southwestern Love County about one mile north of the Red River and 1 mile east of the Jefferson County line. This slow-moving tornado initially moved northwest and then east. A house suffered significant roof and exterior wall damage and a church suffered roof damage. Trees and power lines were also damaged.

Flash Flood, Jefferson

When
April 19, 7:30 PM CST to 10:30 PM CST
Where
Jefferson County, 3.93 mi ESE of Grady to 3.84 mi ESE of Grady
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.006, -97.603

Portions of Oklahoma State Highway 32, approximately two miles west of the Oklahoma State Highway 32 and 89 intersection, were impassable due to flooding. Event time is approximate.

Flash Flood, Cleveland

When
April 19, 7:30 PM CST to 11:30 PM CST
Where
Cleveland County, 1.08 mi SE of Moore to 1.15 mi SE of Moore
Cause
Heavy Rain
Deaths
2 direct, 0 indirect
Property damage
$100,000
Reported by
Broadcast Media
Coordinates
35.328, -97.477

Significant roadway flooding occurred near the intersection of Southeast 12th Street and Eastern Avenue due to water rise from a nearby small creek. Two vehicles were swept off the road and pinned beneath the Eastern Avenue bridge. Two fatalities were reported as a result of this incident. Event time is approximate.

Tornado, Love

When
April 19, 7:44 PM CST to 7:45 PM CST
Where
Love County, 6.54 mi NNE of Rubottom to 7.18 mi NNE of Rubottom
Rating
EFU
Path length
0.7 mi
Path width
20 yd
Reported by
Trained Spotter
Coordinates
34.029, -97.421

Multiple spotters and fire personnel observed this tornado near Oswalt Road and State Highway 76. The path is estimated as damage was not observed by storm survey personnel in accessible areas.

Flash Flood, Oklahoma

When
April 19, 8:00 PM CST to April 20, 12:00 AM CST
Where
Oklahoma County, 0.6 mi S of Valley Brook to 1.17 mi SSE of Valley Brook
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
35.391, -97.478

Multiple water rescues, due to flooding along the roadway, near the intersection of Interstate 240 and Eastern Avenue. Event time is approximate.

Flash Flood, Oklahoma

When
April 19, 8:00 PM CST to April 20, 12:00 AM CST
Where
Oklahoma County, 0.75 mi NNE of Valley Brook to 0.37 mi W of (Tik)tinker Afb
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
35.411, -97.477

Roadway flooding in areas west of Tinker Air Force Base, including water rescues at the intersections of Southeast 56th Street and Eastern Avenue and Southeast 59th Street and Sooner Road. Event time is approximate.

Hail, Carter

When
April 19, 8:01 PM CST
Where
Carter County, 5.2 mi NE of Wilson
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.216, -97.370

Hail, Carter

When
April 19, 8:07 PM CST
Where
Carter County, 4.35 mi SSE of Lone Grove
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
34.122, -97.230

Hail, Carter

When
April 19, 8:19 PM CST
Where
Carter County, 1.2 mi WSW of Ardmore
Measured
1 in hail
Reported by
Public
Coordinates
34.161, -97.158

The report was relayed through mPING.

Hail, Carter

When
April 19, 8:24 PM CST
Where
Carter County, 0.68 mi ENE of Ardmore
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
34.174, -97.129

Thunderstorm Wind, Carter

When
April 19, 8:30 PM CST
Where
Carter County, 1.61 mi W of Ardmore
Measured
70 kt (81 mph) estimated gust
Reported by
Broadcast Media
Coordinates
34.173, -97.168

Estimated wind gust. Location is approximate.

Flash Flood, Carter

When
April 19, 8:30 PM CST to 11:30 PM CST
Where
Carter County, 2.61 mi NNW of Ardmore to 1.59 mi NE of Ardmore
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.202, -97.164

Multiple confirmations from emergency management and the public of flash flooding in and around the community of Ardmore. This included at least one water rescue. Event time is approximate.

Hail, Love

When
April 19, 8:35 PM CST
Where
Love County, Rubottom
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
33.940, -97.460

The report was relayed by emergency management. Event time is estimated from radar observations.

Hail, Carter

When
April 19, 8:37 PM CST
Where
Carter County, Gene Autry
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
34.280, -97.040

The report was relayed by amateur radio.

Tornado, Murray

When
April 19, 8:40 PM CST to 8:41 PM CST
Where
Murray County, 4.49 mi SSE of Dougherty
Rating
EFU
Path length
0.5 mi
Path width
100 yd
Reported by
Storm Chaser
Coordinates
34.341, -97.017

A storm chaser on U.S. Highway 177 photographed a tornado to the west. This tornado occurred in inaccessible areas of the Arbuckle Mountains and is estimated to have been about 4 to 5 miles south-southeast of Dougherty.

Flash Flood, Carter

When
April 19, 9:00 PM CST to April 20, 12:00 AM CST
Where
Carter County, 4.68 mi S of Springer to 4.88 mi SSE of Springer
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.243, -97.126

Portions of Mt. Washington and Refinery Roads were flooded due to water rise from Caddo Creek. Event time is approximate.

Tornado, Pontotoc

When
April 19, 9:03 PM CST to 9:11 PM CST
Where
Pontotoc County, 1.16 mi NNW of Ada to 4.47 mi SSW of Francis
Rating
EF1
Path length
4.3 mi
Path width
100 yd
Injuries
1 direct, 0 indirect
Property damage
$750,000
Reported by
NWS Storm Survey
Coordinates
34.786, -96.686

For the second time this spring, a tornado struck the city of Ada. This tornado began on the north side of Ada, near the intersection of North Broadway Avenue and NW JA Richardson Loop. Several homes suffered roof damage along Cottage street as the tornado moved east and northeast. EF1 damage was noted at a hotel along the Loop, where damage to roofs and awnings were observed and one person was injured. The tornado moved across the North Hills Shopping Center, damaging several businesses before moving to the northeast and dissipating northeast of Ada.

Tornado, Pontotoc

When
April 19, 9:10 PM CST to 9:11 PM CST
Where
Pontotoc County, 2.78 mi SE of Byng to 2.94 mi SE of Byng
Rating
EF1
Path length
0.4 mi
Path width
30 yd
Property damage
$50,000
Reported by
Trained Spotter
Coordinates
34.831, -96.636

A barn was damaged and a home had windows blown in by a tornado southwest of the community of Oakman.

Tornado, Johnston

When
April 19, 9:10 PM CST to 9:11 PM CST
Where
Johnston County, 6 mi N of Mill Creek
Rating
EFU
Path length
0.5 mi
Path width
50 yd
Reported by
Trained Spotter
Coordinates
34.487, -96.820

Spotters in Pontotoc County observed a tornado that lasted almost two minutes that is estimated to have occurred in far northwestern Johnston County about 6 miles north of Mill Creek. No damage was reported.

Tornado, Hughes

When
April 19, 9:32 PM CST to 9:36 PM CST
Where
Hughes County, 0.7 mi SW of Spaulding to 1.28 mi NE of Spaulding
Rating
EF1
Path length
2.1 mi
Path width
150 yd
Deaths
1 direct, 0 indirect
Injuries
1 direct, 0 indirect
Property damage
$400,000
Reported by
NWS Storm Survey
Coordinates
35.004, -96.450

Tornado began south of Spaulding, moving to the north into Spaulding and then northeast. EF1 damage was found in Spaulding at a manufactured home which suffered major damage along E138 Road where one man was killed and a woman injured. Several homes had at least minor damage, with several homes losing roofs, windows, and walls.

Tornado, Marshall

When
April 19, 9:34 PM CST to 9:50 PM CST
Where
Marshall County, 3.73 mi SSE of Lebanon to 3.52 mi NW of Kingston
Rating
EF1
Path length
10 mi
Path width
500 yd
Property damage
$300,000
Reported by
NWS Storm Survey
Coordinates
33.935, -96.874

A tornado moved northeast across southwestern Marshall County, forming near the Red River and passed west of Kingston before dissipating south of Madill. A few homes suffered roof damage along the path, and many trees and power poles were damaged.

Tornado, Marshall

When
April 19, 9:56 PM CST to 10:01 PM CST
Where
Marshall County, 3.68 mi ESE of Madill to 3.07 mi WNW of Little City
Rating
EF2
Path length
3 mi
Path width
50 yd
Property damage
$200,000
Reported by
NWS Storm Survey
Coordinates
34.079, -96.707

A barn was damaged along State Highway 199 east of Madill. A home suffered significant damage and an outbuilding was destroyed along Four Corners Road.

Hail, Marshall

When
April 19, 10:04 PM CST
Where
Marshall County, 0.2 mi WSW of Kingston
Measured
1.25 in hail
Reported by
Fire Department/Rescue
Coordinates
33.999, -96.723

The report was relayed by emergency management.

Tornado, Johnston

When
April 19, 10:06 PM CST to 10:26 PM CST
Where
Johnston County, 4.31 mi W of Nida to 2.25 mi SSW of Coleman
Rating
EF1
Path length
12 mi
Path width
300 yd
Property damage
$150,000
Reported by
Emergency Manager
Coordinates
34.128, -96.574

This tornado moved across southeastern Johnston County, developing southeast of the Tishomingo National Wildlife Refuge near the community of Bee, and moving northeast and then north to south of Coleman. Damage was primarily to trees, but at least two homes had roof damage and a couple of outbuildings were damaged.

Hail, Bryan

When
April 19, 10:29 PM CST
Where
Bryan County, Mead
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
34.000, -96.510

Emergency management relayed the report.

Hail, Johnston

When
April 19, 10:30 PM CST
Where
Johnston County, 0.71 mi NNW of Coleman
Measured
1.25 in hail
Reported by
Public
Coordinates
34.279, -96.426

The report was relayed through mPING.

Hail, Bryan

When
April 19, 10:31 PM CST
Where
Bryan County, 4.13 mi SE of Silo
Measured
1.25 in hail
Reported by
Emergency Manager
Coordinates
33.998, -96.429

Tornado, Atoka

When
April 19, 10:42 PM CST to 10:46 PM CST
Where
Atoka County, 3.95 mi ENE of Boggy Depot State Park to 4.69 mi W of Atoka
Rating
EF0
Path length
3.3 mi
Path width
300 yd
Reported by
Emergency Manager
Coordinates
34.350, -96.251

This tornado generally moved northeast. A church had roof and steeple damage and a at least four barns were damaged. Otherwise damage was primarily to trees.

Thunderstorm Wind, Atoka

When
April 19, 10:45 PM CST
Where
Atoka County, 3.79 mi NW of Tushka
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.352, -96.224

To the south of the tornado that affected areas west of Atoka, the thunderstorm also produced damaging winds that caused roof damage to a house and snapped a tree.

Tornado, Coal

When
April 19, 10:54 PM CST to 10:55 PM CST
Where
Coal County, 4.19 mi ESE of Lehigh to 4.42 mi ESE of Lehigh
Rating
EF1
Path length
0.5 mi
Path width
30 yd
Property damage
$75,000
Reported by
Emergency Manager
Coordinates
34.447, -96.152

The roof of a home was damaged, a shed destroyed and numerous trees were damaged just west of the Coal-Atoka County line near E1770 Road.

Flood, Pottawatomie

When
April 19, 11:00 PM CST to April 20, 4:00 AM CST
Where
Pottawatomie County, 1.89 mi NW of Tecumseh to 1.8 mi NW of Tecumseh
Cause
Heavy Rain
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.277, -96.966

Relayed images courtesy of the Oklahoma Department of Emergency Management show a tinhorn and a section of Sharon Road washed out. The event time is approximate.

Flood, Pottawatomie

When
April 20, 12:00 AM CST to 4:00 AM CST
Where
Pottawatomie County, 2.26 mi ESE of Wanette to 2.27 mi ESE of Wanette
Cause
Heavy Rain
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
34.943, -96.996

Relayed images courtesy of the Oklahoma Department of Emergency Management show portions of Neal Road washed out over a dry creek. The event time is approximate.

Tornado, Love

When
April 20, 12:24 AM CST
Where
Love County, 1.43 mi W of Marietta
Rating
EF0
Path length
0.5 mi
Path width
30 yd
Reported by
NWS Storm Survey
Coordinates
33.940, -97.145

A tornado briefly occurred west of Marietta. The only known damage was some tree damage just west of Marietta along State Highway 32.

Flood, Pottawatomie

When
April 20, 1:00 AM CST to 4:00 AM CST
Where
Pottawatomie County, 3.36 mi N of Tribbey to 3.25 mi N of Tribbey
Cause
Heavy Rain
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.139, -97.090

Relayed images courtesy of the Oklahoma Department of Emergency Management show a tinhorn and a section of Patterson Road washed out. The event time is approximate.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flash Flood, Cleveland2025-04-19FemaleVehicle/Towed TrailerDirect
Flash Flood, Cleveland2025-04-1912MaleVehicle/Towed TrailerDirect
Tornado, Hughes2025-04-1984MaleMobile/Trailer HomeDirect

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2025Every state in 2025This day in weather historyThe tornado archive for Oklahoma, 2025Warnings in Oklahoma, April 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1254289, 1254691, 1254715, 1254292, 1254708, 1254710, 1254550, 1254551, 1254555, 1254553, 1254692, 1254695, 1254694, 1254693, 1254315, 1254696, 1254332, 1254323, 1257073, 1254340, 1254341, 1254346, 1254697, 1254356, 1254699, 1254706, 1254698, 1254378, 1257757, 1254384, 1294024, 1294026, 1257074, 1294025.